# SDR DALA2017080405993

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Structure
- Condition: Corroded
- Location: Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA BETWEEN BS 1701 AND 1718, LBL 50 GALLEY FLOOR PAN STRUCTURE HAS CORROSION TO TOP SURFACE.    REMOVED CORROSION, AND REPAIRED  IAW ER/A 559858-14, REV ORG.
